# SDR LR7A2016061400805

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7075T600400090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK UNDER JOB CARD HC5321, FOUND THE LT UPPER FUSELAGE BL20L LONGERON CORRODED BEYOND REMOVAL LIMITS, FS 473 TO FS 477, WL 283.  REPAIRED IAW MEA 382-53-16-013.
